# SDR HALA2010072500330

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,562 hours, 6,183 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AT TOP OF DESCENT IDG TEMPS IDG OUT L 73 R 96  IDG RISE L 7 R 11.  ACCMP FIM 24-20-00/101, FIG 103, MSG EXTINGUISHED NO FAULTS NOTED, OK FOR SERVICE.
